# SDR DHL2002720529

- Difficulty date: October 6, 2002
- Submitted: November 1, 2002
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, VERTICAL STIFFENER IS CRACKED ON LEFT WING FRONT SPAR, LOWER END. LWS 130. REPAIRED IAW SRM.
